# SDR USAASB96234

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB, MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTING ON SEATS 1-3 AB AND 4-6 ABC INOP.  MAINTENANCE REPLACED THE BATTERY PACK AT SEAT 5 ABC.  OPS CHECK GOOD.  (M)
